MAUDE Adverse Event Report: CORCYM S.R.L. OPTIFORM PROSTHETIC MITRAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. OPTIFORM PROSTHETIC MITRAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was informed that on (b)(6) 2023, after sizing with corcym sizer, optiform mitral valve size 27 was implanted.Reportedly, the leaflet was stuck and difficult to open / close.As such, another optiform valve size 27 was implanted in the patient.Based on the further inforamtion received, while testing the leaflet with a tester after the suturing was completed, the blockage was detected.As reported, there was no abnormal geometry in patient's anatomy and no concomitant procedure was performed.Furthermore, no additional debridement or annular restructuring was performed prior to the second implant.Reportedly, 30 minutes was added to the procedure as a result of this event, and patient was stable through the prolongation of surgery with a good outcome.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device was discarded at the hospital and was not returned to the manufacturer, further investigation on the device cannot be performed and definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up report will be provided.H3 other text : the valve was scrapped by site due to contamination.

Brand Name
OPTIFORM PROSTHETIC MITRAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key17043905
Report Number3005687633-2023-00117
Device Sequence Number7039572
Product Code LWQ
UDI-Device Identifier08022057012852
UDI-Public(01)08022057012852(240)F7-027(17)270829
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900060/S019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCPHV
Device Catalogue NumberF7-027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale